| Model Number |
1001780-HC |
| Medical Device Problem Codes |
Break (1069); Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a de novo, moderately tortuous first obtuse marginal lesion.A hi-torque 014 bmw hydro guide wire was used; however, the guide wire coils unraveled inside the coronary artery, but the core remained intact.An additional bmw guide wire was used to complete the procedure.There were no adverse patient sequela and there was no clinically significant delay in the procedure.No additional information was provided.